# SDR FDEA201508182606

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603183
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, BS 1400, LOWER EDGE BEAM ATTACHED VERTICAL INTERCOSTAL HAS A DENT.  R & R THE INTERCOSTAL IAW DWG 146N6603 SHT 0001 REV A.  REPAIR CLASSIFIED AS MAJOR.
